Lower bounds for estimates of the schrödinger maximal function

Xiumin Du, Jongchon Kim, Hong Wang, Ruixiang Zhang

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We give new lower bounds for Lp estimates of the Schrödinger maximal function by generalizing an example of Bourgain.

Original languageEnglish (US)
Pages (from-to)687-692
Number of pages6
JournalMathematical Research Letters
Volume27
Issue number3
DOIs
StatePublished - Aug 2020
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Lower bounds for estimates of the schrödinger maximal function'. Together they form a unique fingerprint.

Cite this